MAUDE Adverse Event Report: ZEST ANCHORS, LLC ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS

ZEST ANCHORS, LLC ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Model Number 01731-SB
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Abutment fracture.Fracture of 1 locator.The fragments could not be removed.The implant (ankylos c/x implant a8) is no longer restorable and had to be removed.
 
Event or Problem Description

Brand Name
ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Common Device Name
ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Manufacturer (Section D)
ZEST ANCHORS, LLC
2875 loker ave east
carlsbad
Manufacturer (Section G)
ZEST ANCHORS, LLC
2875 loker ave east
carlsbad
Manufacturer Contact
amie toor
2875 loker ave e
carlsbad 
MDR Report Key23458734
Report Number2023950-2025-00203
Device Sequence Number13054873
Product Code NHA
UDI-Device Identifier00840481108730
UDI-Public00840481108730
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K120198
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number01731-SB
Device Catalogue NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer10/13/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown